Alert archive / West Virginia / Flash Flood Warnings in 2013
Flash Flood Warning 48, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Aug 13, 2013, 3:49 AM EDT for 4 counties in West Virginia; Washington County, Ohio. It was in force for 3 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2013, 3:49 AM EDT (07:49 UTC)
- Expired
- Aug 13, 2013, 6:49 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Washington County, OH, Doddridge County, WV, Pleasants County, WV, Ritchie County, WV, Tyler County, WV
The radar
The Pittsburgh radar (KPBZ), 131 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 4:00 AM EDT | FLASH FLOOD | 4 N Pennsboro, WV | FARM EQUIPMENT AND BARN DAMAGED BY WATER OUT OF STREAMS. |
| Aug 13, 4:00 AM EDT | FLASH FLOOD | Pennsboro, WV | BUNNELLS RUN OUT OF BANKS. 3 OR 4 HOUSES AND CAR DEALERSHIP FLOODED. HOMES SURROUNDED BY WATER |
| Aug 13, 4:15 AM EDT | FLASH FLOOD | 8 Ese Saint Marys, WV | COUNTY ROUTE 30 DAMAGED NEAR ROCK RUN ROAD. SOUTH FORK ROCK RUN OUT OF BANKS, ASPHALT LAYER PEELED OFF ROAD DECK. |
| Aug 13, 4:15 AM EDT | FLASH FLOOD | S Hebron, WV | MULTIPLE BRIDGES AND ROADS WASHED OUT IN SOUTHEAST PLEASANTS COUNTY. UNABLE TO REACH STRANDED PEOPLE. |
| Aug 13, 4:20 AM EDT | FLASH FLOOD | 2 N Ellenboro, WV | MULTIPLE WATER RESCUES IN AND AROUND ELLENSBORO. CAMPER PARK ISOLATED. |
| Aug 13, 4:30 AM EDT | FLASH FLOOD | 1 Ese Middlebourne, WV | INDIAN CREEK...SELLERS RD...STORES RUN ALL COVERED BY WATER |
| Aug 13, 4:30 AM EDT | FLASH FLOOD | 3 Ssw Middlebourne, WV | ON COUNTY ROUTE 7/5 (MAHALEY HOLLOW ROAD)...APPROACH TO BRIDGE OVER LITTLE SANCHO CREEK WASHED OUT. CREEK OVERTOPPED BRIDGE. |
| Aug 13, 4:30 AM EDT | FLASH FLOOD | 6 Nne West Union, WV | ROUTE 23 CLOSED. MCELROY CREEK FLOODING ROAD. 2 TO 4 FEET DEPTH. |
| Aug 13, 4:30 AM EDT | FLASH FLOOD | Lima, WV | HOUSE FLOODED OFF RT 18 ALONG INDIAN CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 7.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 154 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
685
WGUS51 KRLX 130749
FFWRLX
OHC167-WVC017-073-085-095-130915-
/O.NEW.KRLX.FF.W.0048.130813T0749Z-130813T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
349 AM EDT TUE AUG 13 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN DODDRIDGE COUNTY IN WEST VIRGINIA...
PLEASANTS COUNTY IN WEST VIRGINIA...
NORTHERN RITCHIE COUNTY IN WEST VIRGINIA...
TYLER COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF MIDDLEBOURNE...
NORTHEASTERN WASHINGTON COUNTY IN SOUTHEAST OHIO...
* UNTIL 515 AM EDT
* AT 348 AM EDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SISTERSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3959 8090 3960 8085 3948 8071 3945 8061
3946 8058 3943 8054 3936 8054 3928 8061
3927 8124 3930 8127 3943 8111 3956 8116
3958 8105 3955 8103 3961 8094
$$
152 follow-up statements
269
WGUS51 KRLX 130905
FFWRLX
OHC167-WVC017-073-085-095-131215-
/O.EXT.KRLX.FF.W.0048.000000T0000Z-130813T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
505 AM EDT TUE AUG 13 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHERN DODDRIDGE COUNTY IN WEST VIRGINIA...
PLEASANTS COUNTY IN WEST VIRGINIA...
NORTHERN RITCHIE COUNTY IN WEST VIRGINIA...
TYLER COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF MIDDLEBOURNE...
NORTHEASTERN WASHINGTON COUNTY IN SOUTHEAST OHIO...
* UNTIL 815 AM EDT
* AT 459 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE CONDITIONS FOR ONGOING FLASH FLOODING OVER THE WARNED
AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SISTERSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3959 8090 3960 8085 3948 8071 3945 8061
3946 8058 3943 8054 3936 8054 3928 8061
3927 8124 3930 8127 3943 8111 3956 8116
3958 8105 3955 8103 3961 8094
$$
15648
WGUS71 KRLX 131049
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
649 AM EDT TUE AUG 13 2013
OHC167-WVC017-073-085-095-131058-
/O.CAN.KRLX.FF.W.0048.000000T0000Z-130813T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON OH-PLEASANTS WV-DODDRIDGE WV-TYLER WV-RITCHIE WV-
649 AM EDT TUE AUG 13 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN RITCHIE...
TYLER...NORTHERN DODDRIDGE...PLEASANTS AND NORTHEASTERN WASHINGTON
COUNTIES...
HEAVY RAIN HAS MOVED OUT OF THE AREA. AS A RESULT...THE FLASH FLOOD
WARNING HAS BEEN CANCELLED.
TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3959 8090 3960 8085 3948 8071 3945 8061
3946 8058 3943 8054 3936 8054 3928 8061
3927 8124 3930 8127 3943 8111 3956 8116
3958 8105 3955 8103 3961 8094
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 3:14 AM EDT, 35 minutes earlier.
Area forecast discussion, Aug 13, 3:14 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
314 AM EDT TUE AUG 13 2013
.SYNOPSIS...
COLD FRONT PASSES TUESDAY. COOLER AND DRIER...FRESHER AIR
WEDNESDAY AND THURSDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
SURFACE LOW CURRENTLY OVER NORTHEAST OHIO WITH COLD FRONT STRETCHING
SOUTHWESTWARD THROUGH CINCINNATI TO THE CONFLUENCE OF THE OHIO AND
MISSISSIPPI RIVERS. CONVECTION ONGOING AS FRONTOGENETIC FORCING IS
ON THE INCREASE...AND WILL SEE COVERAGE OF THE CONVECTION INCREASE
CONCURRENTLY. MODELS HAVE THE COLD FRONT MOVING QUICKLY THROUGH THE
CWA TODAY...AND SHOULD BE CLEAR OF THE MOUNTAINS LATER THIS
AFTERNOON. A LINGERING STRATUS DECK MY BE ON THE SLOWER TO ERODE
BEHIND THE FRONT.
NORTHERN SECTIONS OF THE CWA HAVE RECEIVED TRAINING THUNDERSTORMS
OVER THE LAST FEW HOURS...AND WILL CONTINUE TO BE SENSITIVE TO
ADDITIONAL RAINFALL THROUGH THE MORNING. WPC CURRENTLY HAS THE AREA
IN SLIGHT RISK FOR EXCESSIVE RAINFALL. SEVERE THUNDERSTORMS NOT
EXPECTED. ALTHOUGH WIND GUST OR TWO IS POSSIBLE.
POST FRONTAL CONDITIONS COULD SUPPORT AN ISOLATED SHOWER OR
TWO...AND KEEP THE SLIGHT CHANCE POPS GOING INTO THIS EVENING FOR
PORTIONS OF THE LOWLANDS AND INTO THE MOUNTAINS. OTHERWISE...THIS
WILL BE A CLEAN SWEEP OF THE EXISTING TROPICAL AIRMASS IN FAVOR OF
COOLER AND DRIER CONDITIONS. DEWPOINTS WILL DROP INTO THE 50S
TODAY...AND SHOULD BE ABLE TO RADIATE TONIGHT ACROSS THE LOWLANDS.
AS A RESULT...WIDESPREAD 50S LIKELY. HIGH PRESSURE WILL BUILD IN
FROM THE WESTERN GREAT LAKES.
TRICKY CLOUD FORECAST FOR THE MOUNTAINS TONIGHT WITH THE
AFOREMENTIONED STRATUS DECK TRYING TO HOLD IN PLACE. LOWLAND AREAS
SHOULD BEGIN TO FOG IN THE RIVER VALLEYS LATER TONIGHT...BUT COULD
TAKE SOME TIME TO DO SO IN THE MOUNTAIN VALLEYS.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
IT HAS BEEN A VERY WET SUMMER SO FAR...BUT THIS PERIOD FROM
WEDNESDAY THROUGH FRIDAY WILL BE DRY AS CANADIAN HIGH PRESSURE
RIDGES SOUTHEASTWARD ON THE BACK SIDE OF THE STRONG EASTERN CANADIAN
UPPER LOW. THE AIR WILL BE QUITE COOL INITIALLY FOR THIS TIME OF
YEAR ON WEDNESDAY AND WEDNESDAY NIGHT...WITH TEMPERATURES WELL BELOW
NORMAL. HOWEVER...MODEL GUIDANCE DOES NOT INDICATE ANY RECORD
BREAKING LOW TEMPERATURES WITH THIS COOL OUTBREAK. TEMPERATURES WILL
SLOWLY MODERATE THURSDAY AND FRIDAY AS THE UPPER LOW BEGINS TO LIFT
OUT AND SUNSHINE WORKS ON THE AIRMASS.
THERE IS EXCELLENT AGREEMENT AMONG THE MODELS IN THE MASS FIELDS...
...WHICH HAS HIGH PRESSURE DOMINATING. WHILE ALL THE MODELS ARE
TRENDING TO AN UPPER LOW DEVELOPING OVER THE OHIO VALLEY BY
SATURDAY...THE GFS LOOKS TO BRING MOISTURE BACK TOO FAST ON FRIDAY. IT
WILL LIKELY TAKE UNTIL FRIDAY NIGHT FOR ENOUGH MOISTURE TO WORK BACK
IN OVER THIS STRONG HIGH PRESSURE FOR RAIN.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
FOLLOWED WPC THINKING WITH SOME TWEAKS. SURFACE HIGH PRESSURE
WILL PUSH EAST ACROSS OUR NORTHERN COUNTIES THURSDAY NIGHT INTO
FRIDAY. HOWEVER...MODEL CONSENSUS SUGGESTS A FEW MID-LEVEL
SHORTWAVES MAY TRACK EAST ACROSS THE AREA DURING THIS PERIOD.
AN UPPER LEVEL LOW/TROF IS THEN EXPECTED TO DEVELOP TO OUR WEST ON
FRIDAY AND MOVE EAST LATE IN THE PERIOD.
EXPECT MAINLY DIURNAL PRECIP CHANCES WILL GIVE WAY TO BETTER CHANCES
STARTING SATURDAY...EXTENDING INTO MONDAY.
&&
.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
ONGOING CONVECTION ACROSS THE AREA EXPECTED TO INCREASE IN
COVERAGE THROUGH DAWN AS THE COLD FRONT MOVES INTO SOUTHEAST OHIO.
LOTS OF TEMPO GROUPS REQUIRED FOR CURRENT CONVECTION TRENDS ACROSS
THE AREA. PKB AND CKB UNDER THE GUN CURRENTLY AND WILL BOUNCE
BETWEEN LIFR AND MVFR THROUGH DAWN.
EXPECT THE OTHER SITES TO GET INTO THE ACTION SOON. SAME SITUATION
EXPECTED WITH BOUNCING OBSERVATIONS IN AND OUT OF CONVECTION.
FIGURE CEILINGS SHOULD DROP WITH THE WIDESPREAD RAIN THROUGH THE
DAY...AND CARRY PREVAILING MVFR CONDITIONS FROM THAT STAND POINT.
WESTERN TERMINALS TO SCATTER OUT OF MVFR IN THE LATER AFTERNOON
AFTER 18Z OR SO...WITH CRW FOLLOWING. MOUNTAIN TERMINALS EXPECTED
WORSEN TO IFR/LIFR CEILINGS BEYOND 00Z WEDNESDAY IN WEAK LOW LEVEL
UPSLOPE WITH FORECAST SOUNDING SHOWING SATURATION IN THE LOWEST
100MB.
LOWLAND AREAS TO CLEAR OUT...AND MAY SEE THE START OF FOG TOWARDS
06Z WITH LOWER TEMPERATURES EXPECTED.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z WEDNESDAY...
FORECAST CONFIDENCE: LOW TO MEDIUM.
ALTERNATE SCENARIOS: CONVECTION TIMING TO VARY. TIMING OF MVFR
DECK FORMATION TO VARY. IFR/LIFR DECK IN QUESTION IN THE MOUNTAINS
THIS EVENING.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE TUE 08/13/13
UTC 1HRLY 08 09 10 11 12 13 14 15 16 17 18 19
EDT 1HRLY 04 05 06 07 08 09 10 11 12 13 14 15
CRW CONSISTENCY H H H H M M L H H H H M
HTS CONSISTENCY M M M H M L M M M M M M
BKW CONSISTENCY M M M M M H H M H H M M
EKN CONSISTENCY M M L M M L M M M M H H
PKB CONSISTENCY M M M M M H M H H M M H
CKB CONSISTENCY M H H H H H M H H H H H
AFTER 06Z WEDNESDAY...
LIFR FOG POSSIBLE WEDNESDAY NIGHT.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR WVZ005>011-
013>020-024>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR OHZ066-067-
075-076-083>087.
KY...FLASH FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR KYZ101>103-
105.
VA...FLASH FLOOD WATCH UNTIL 11 AM EDT THIS MORNING FOR VAZ003-004.
&&
SYNOPSIS...JMV/26
NEAR TERM...26
SHORT TERM...JMV
LONG TERM...JSH
AVIATION...26Hazardous weather outlook, Aug 13, 3:43 AM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 343 AM EDT TUE AUG 13 2013 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-140745- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 343 AM EDT TUE AUG 13 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 12:23 AM EDT | Flash Flood Warning | RLX | Pleasants, Wood | 6 hr |
| Aug 13, 12:43 AM EDT | Flash Flood Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler | 3 hr |
| Aug 13, 2:06 AM EDT | Flash Flood Warning | RLX | Harrison, Taylor | 6 hr |
| Aug 13, 4:38 AM EDT | Flash Flood Warning | RLX | Wirt, Wood | 3 hr |
| Aug 13, 9:16 AM EDT | Special Weather Statement | RLX | Pleasants, Tyler | 104 min |
| Aug 13, 2:28 PM EDT | Special Weather Statement | RLX | Pleasants, Tyler | 2 hr |
| Aug 12, 9:21 PM EDT | Special Weather Statement | RLX | Vinton | 84 min |
| Aug 12, 9:25 PM EDT | Special Weather Statement | RLX | Vinton | 80 min |
| Aug 13, 1:00 AM EDT | Flash Flood Warning | RLX | Athens, Vinton | 2 hr |
Nearby
Flash Flood Warnings in West Virginia, 2013Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.